| Catalog Number |
10016073 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was occluded.The following information was received by the initial reporter with the following verbatim.It was reported by the customer that the secondary tubing that did not infuse medication from the bag.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.